Journal article icon

Journal article

Simply connected homogeneous continua are not separated by arcs

Abstract:
We show that locally connected, simply connected homogeneous continua are not separated by arcs. We ask several questions about homogeneous continua which are inspired by analogous questions in geometric group theory.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.topol.2007.06.016

Authors


Kallipoliti, M More by this author
Papasoglu, P More by this author
Journal:
TOPOLOGY AND ITS APPLICATIONS
Volume:
154
Issue:
17
Pages:
3039-3047
Publication date:
2006-11-27
DOI:
ISSN:
0166-8641
URN:
uuid:4a8d81f9-a289-4c89-abe5-5259a7b1ec57
Source identifiers:
191447
Local pid:
pubs:191447
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP